Alert archive / Colorado / Flash Flood Warnings in 2024

Flash Flood Warning 3, NWS Pueblo, CO

June 9, 2024Custer County, Saguache County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jun 9, 2024, 5:03 PM MDT for Custer County, Saguache County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2024, 5:03 PM MDT (23:03 UTC)
Expired
Jun 9, 2024, 8:15 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

Counties Custer County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 150 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 11.1 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2024-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2024-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

991 
WGUS55 KPUB 092303
FFWPUB
COC027-109-100215-
/O.NEW.KPUB.FF.W.0003.240609T2303Z-240610T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
503 PM MDT Sun Jun 9 2024

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  East Central Saguache County in central Colorado...
  Western Custer County in southeastern Colorado...

* Until 815 PM MDT.

* At 503 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Villa Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3815 10577 3815 10599 3826 10600 3826 10579

FLASH FLOOD...RADAR INDICATED

$$

SR
2 follow-up statements
734 
WGUS75 KPUB 100015
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
615 PM MDT Sun Jun 9 2024

COC027-109-100215-
/O.CON.KPUB.FF.W.0003.000000T0000Z-240610T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer CO-Saguache CO-
615 PM MDT Sun Jun 9 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT THIS 
EVENING FOR EAST CENTRAL SAGUACHE AND WESTERN CUSTER COUNTIES...

At 615 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 3 inches of rain have 
fallen. Additional rainfall amounts up to 0.5 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Villa Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3815 10577 3815 10599 3826 10600 3826 10579

FLASH FLOOD...RADAR INDICATED

$$

SR
060 
WGUS75 KPUB 100218
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
818 PM MDT Sun Jun 9 2024

COC027-109-100228-
/O.EXP.KPUB.FF.W.0003.000000T0000Z-240610T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer CO-Saguache CO-
818 PM MDT Sun Jun 9 2024

...FLASH FLOOD WARNING HAS EXPIRED FOR EAST CENTRAL SAGUACHE AND 
WESTERN CUSTER COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

&&

LAT...LON 3815 10577 3815 10599 3826 10600 3826 10579

$$

MW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 2:36 PM MDT, 2 hours 27 minutes earlier. Its key messages:

  • Strong to severe thunderstorms are expected today, with main risks being hail and torrential rainfall.
  • Showers and strong thunderstorms are expected for tomorrow as well, with primary risks being heavy rainfall and localized flash flooding.
  • A warming and drying trend kicks off Tuesday, with near-record heat expected by Thursday.
Area forecast discussion, Jun 9, 2:36 PM MDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
236 PM MDT Sun Jun 9 2024

.KEY MESSAGES...

- Strong to severe thunderstorms are expected today, with main risks
  being hail and torrential rainfall.

- Showers and strong thunderstorms are expected for tomorrow as well,
  with primary risks being heavy rainfall and localized flash
  flooding.

- A warming and drying trend kicks off Tuesday, with near-record
  heat expected by Thursday.

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 234 PM MDT Sun Jun 9 2024

Currently..

Showers and thunderstorms have already developed across the high
country, one of which is already showing signs of being severe over
the Wet Mountain Valley. Stronger storms are beginning to develop
over the Pikes Peak region this hour as well. Dewpoints are very
high over the area, with many locations in the many locations in the
50s and low 60s this hour. Temperatures are in 70s over the plains.
Winds are southeasterly. SPC mesoanalysis is showing around 2000
J/kg of SBCAPE over our eastern mountains and the I-25 corridor for
the 2pm to 4pm timeframe. Supercell composites of 2 are being
analyzed over southern Fremont, western Pueblo, and Custer counties,
which is where our current severe warning is out. Dewpoints in this
area have been undersold by models all morning.

Rest of Today and Tonight..

Easterly upslope has brought in additional moisture, and is fueling
today's CAPE driven thunderstorm activity. The main differences
between today and yesterday will be the lack of sheer and steering
flow, and the increase in moisture. This will make for slower moving
and more efficient rain-maker types of thunderstorms across our
area. With the amount of instability we have present in our
atmosphere though, we still can't rule hail up to 1.5 inches and
wind gusts up to 60 mph. Though today's severe threat will be more
torrential rainfall and localized flash flooding focused, we could
see impacts from damaging winds and hail across our eastern
mountains and the I-25 corridor. Storm look to push southeast
throughout the late evening hours, with most convection pushing down
into our southeast plains by around 11pm this evening. Depending on
lingering moisture from outflow boundaries, most areas look to be
dry by the early morning hours of tomorrow, though some high res
models guidance does keep showers over portions of our plains well
into the overnight hours.

Tomorrow...

Models bring a weaker/open low south of our border tomorrow which,
in combination with remnant pacific moisture from this weekend's
event, will help to spread another round of showers and
thunderstorms across the area for tomorrow afternoon and tomorrow
evening. Our temperatures increase by a couple of degrees, and our
dewpoints decrease by a couple of degrees, but for the most part we
will continue to see a risk of torrential rain and localized flash
flooding due to slow moving storms, possible training storms, and
already cresting local waterways. Urban areas that see high amounts
of rainfall today could see localized flash flooding tomorrow as
well. SPC has us outlooked for a marginal risk for severe
thunderstorms across our eastern mountains and the I-25 corridor,
and WPC has most of our mountains outlooked for excessive rainfall
as well. Burn scars will be more at risk tomorrow, especially any
that see rain today.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Issued at 234 PM MDT Sun Jun 9 2024

Tuesday..

Models bring a ridging pattern back over our region by Tuesday,
which will kick off another warming and drying trend that will
persist for the Tuesday through Thursday portion of this week. For
Tuesday, enough lingering moisture looks to be present for isolated
to scattered high-based showers and weak thunderstorms over most of
the forecast area. Our higher terrain and mountain adjacent
locations should see some decent rainfall out of storms still, but
our eastern plains locations could end up seeing more gusty outflow
winds than meaningful rain with Tuesday's storms if we dry out as
much as models are currently pointing towards. Temperatures warm
back up to several degrees above where we'll be on Monday, but only
two or three degrees above normal for most locations. Highs look to
be in the mid to upper 80s across out plains, with upper 70s and low
80s for mountain valleys, and 60s and 70s for higher terrain
locations.

Wednesday and Thursday..

As ridging continues to build, we continue to get hotter and drier
through this period. Pops and qpf both decrease in coverage and
intensity, and become restricted to the mountains for Wednesday, and
mostly non-existent for Thursday. This means that we could see a few
stray showers and weak storms over the high country on Wednesday,
though they will likely be gusty wind-makers moreso than rain-
makers, and precip is not likely for most areas on Thursday.
Temperature-wise, expect a steady climb to near record heat by
Thursday, with highs in the mid to upper 90s across the plains on
Wednesday and widespread triple digits for many locations on
Thursday. It is still several days out, but all three of our climate
sites are forecast to come within a degree or two of our record
highs for Thursday. (Colorado Springs record: 95, Pueblo record:
102, Alamosa record: 90)

Friday Onwards..

For Friday, models bring a low onshore over California late
Thursday, and into the Four Corners region by Friday evening. This
system will bring Pacific moisture and southwesterly flow into our
region, which should help to spark showers and thunderstorms for at
least the Friday and possibly Saturday timeframe as well depending
on timing, trajectory, and lingering moisture associated with the
system after it passes through. It's too early to tell exactly how
this system will play out, but it seems likely that most areas will
see rain and storm chances for at least Friday. Another warming and
drying trend looks to follow suit quickly after the departing Friday
system.

&&

.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1122 AM MDT Sun Jun 9 2024

Main concern today will be late afternoon and evening
convection. showers and thunderstorms, with associated gusty
outflow winds, will likely impact KCOS and especially KPUB late
this afternoon and early evening. Brief periods of heavy rain
will be possible and this may bring MVFR/possibly IFR conditions
for a short period of time to KCOS and KPUB. Gusty outflow winds
will be possible, lasting an hour or so. Otherwise VFR
conditions anticipated.

For KALS, cant rule out a passing shower/-tsra later this
afternoon and early evening. Otherwise, VFR.

&&

.HYDROLOGY...
Issued at 234 PM MDT Sun Jun 9 2024

Rapid snow melt continues, leading to elevated flows along the
Arkansas River from Leadville to Avondale through at least
Monday, along with smaller creeks and streams close to the
mountains. While water levels are generally expected to stay
within their banks, fast flows can still be dangerous. Heavy
rainfall today and tomorrow could increase flash flood potential
for the southeast mountains and eastern plains, especially for
waters with already elevated flows.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...EHR
LONG TERM...EHR
AVIATION...HODANISH
HYDROLOGY...EHR
Hazardous weather outlook, Jun 9, 11:34 AM MDT, 5 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1134 AM MDT Sun Jun 9 2024

COZ058>089-093>099-101745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1134 AM MDT Sun Jun 9 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

A few strong to marginally severe thunderstorms will be possible
this afternoon, mainly across the interior southeast mountains
and the adjacent plains, and I-25 corridor. Storms will start
over the mountains, with some moving over the plains late this
afternoon into this evening. Main impact concerns will be hail up
to 1.5 inches in diameter, wind gusts to 60 mph, and locally heavy
rainfall.

There is also a very slight chance for a brief landspout tornado
today in the Wet Mountain Valley.

Localized flash flooding will be a concern today for burn scars,
urban areas, and for creeks and streams close to the mountains
that are already running high due to snow melt.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A few strong thunderstorms will be possible across the mountains and
adjacent valleys and plains for Monday. Thunderstorm risks will be
lightning, locally heavy rainfall, and small hail under 1 inch in
diameter.  Localized flash flooding will be possible on burn scars
and for urban areas.

Thunderstorm chances gradually decrease through next week with the
thunderstorm risks transitioning toward gusty outflow winds up to 50
mph and lightning as we dry out and heat up once more.  Another
uptick in thunderstorms will be possible on Friday with the approach
of another Pacific disturbance.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

Hodanish

In the hours before

Special weather statement, Jun 9, 4:00 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
400 PM MDT Sun Jun 9 2024

COZ061>063-092230-
Central Chaffee County Below 9000 Ft CO-
Western Chaffee County Between 9000 and 11000 Ft CO-
Western Mosquito Range/East Chaffee County above 9000Ft CO-
400 PM MDT Sun Jun 9 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL CHAFFEE COUNTY
THROUGH 430 PM MDT...

At 400 PM MDT, Doppler radar was tracking a strong thunderstorm near
Nathrop, or 48 miles east of Gunnison. This thunderstorm was nearly
stationary.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Buena Vista and Nathrop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3872 10601 3873 10619 3886 10619 3884 10595
TIME...MOT...LOC 2200Z 190DEG 4KT 3879 10609

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Rodriguez
Special weather statement, Jun 9, 4:11 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
411 PM MDT Sun Jun 9 2024

COZ074-088-092245-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
411 PM MDT Sun Jun 9 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 445 PM MDT...

At 410 PM MDT, Doppler radar was tracking a strong thunderstorm over
Cokedale, or near Trinidad, moving east at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Trinidad, Cokedale, and Starkville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3705 10466 3718 10473 3730 10450 3707 10434
TIME...MOT...LOC 2210Z 247DEG 9KT 3713 10460

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

mw
Special weather statement, Jun 9, 4:12 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
412 PM MDT Sun Jun 9 2024

COZ074-088-092245-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
412 PM MDT Sun Jun 9 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LAS ANIMAS COUNTY
THROUGH 445 PM MDT...

At 412 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Trinchera, or 18 miles northeast of Raton, moving
northeast at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of south central Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3708 10428 3716 10411 3712 10405 3700 10405
      3699 10407 3700 10424
TIME...MOT...LOC 2212Z 246DEG 5KT 3706 10418

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

mw
Local storm report, Jun 9, 4:35 PM MDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
435 PM MDT Sun Jun 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     Hail             5 S Villa Grove         38.18N 105.94W
06/09/2024  M0.75 Inch       Saguache           CO   Public

            Report from mPING: Dime (0.75 in.).

&&

mw
Special weather statement, Jun 9, 4:50 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
450 PM MDT Sun Jun 9 2024

COZ065-069-072-073-077-092315-
Western/Central Fremont County Below 8500 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
450 PM MDT Sun Jun 9 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN FREMONT...
NORTHWESTERN CUSTER AND NORTHEASTERN SAGUACHE COUNTIES THROUGH 515 PM
MDT...

At 450 PM MDT, Doppler radar was tracking a strong thunderstorm
producing a landspout over Villa Grove, or 51 miles north of Alamosa,
moving northeast at 10 mph.

HAZARD...Landspouts, wind gusts of 50 to 55 mph, and nickel size
         hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Villa Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3810 10598 3826 10607 3839 10581 3817 10563
TIME...MOT...LOC 2250Z 241DEG 9KT 3822 10594

LANDSPOUT...OBSERVED
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Rodriguez
Local storm report, Jun 9, 4:51 PM MDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
451 PM MDT Sun Jun 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     Landspout        6 SW Villa Grove        38.19N 106.04W
06/09/2024                   Saguache           CO   Storm Chaser

            Video on social media.

&&

mw

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 6:13 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBKiowa62 min
Jun 8, 6:29 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Prowers31 min
Jun 8, 6:41 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jun 8, 6:55 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBProwers50 min
Jun 8, 7:01 PM MDTTornado WarningPUBProwers44 min
Jun 8, 7:35 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jun 8, 7:44 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBProwers46 min
Jun 8, 8:38 PM MDTSpecial Weather StatementPUBCuster22 min
Jun 8, 8:45 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Pueblo45 min
Jun 8, 9:29 PM MDTSevere Thunderstorm WarningPUBFremont, Pueblo17 min
Jun 8, 9:57 PM MDTSpecial Weather StatementPUBPueblo33 min
Jun 9, 8:29 AM MDTRiver Flood WarningPUBFremont21 days
Jun 9, 1:03 PM MDTSpecial Weather StatementPUBTeller27 min
Jun 9, 1:19 PM MDTSpecial Weather StatementPUBCuster26 min
Jun 9, 1:28 PM MDTSevere Thunderstorm WarningPUBCuster32 min
Jun 9, 1:37 PM MDTSpecial Weather StatementPUBTeller23 min
Jun 9, 2:04 PM MDTSpecial Weather StatementPUBTeller41 min
Jun 9, 2:29 PM MDTSpecial Weather StatementPUBFremont31 min
Jun 9, 3:03 PM MDTSpecial Weather StatementPUBAlamosa27 min
Jun 9, 3:25 PM MDTSevere Thunderstorm WarningPUBAlamosa, Huerfano, Saguache35 min
Jun 9, 3:44 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jun 9, 3:52 PM MDTSpecial Weather StatementPUBCostilla23 min
Jun 9, 3:55 PM MDTSevere Thunderstorm WarningPUBAlamosa, Costilla35 min
Jun 9, 4:00 PM MDTSpecial Weather StatementPUBChaffee30 min
Jun 9, 4:11 PM MDTSpecial Weather StatementPUBLas Animas34 min
Jun 9, 4:12 PM MDTSpecial Weather StatementPUBLas Animas33 min
Jun 9, 4:50 PM MDTSpecial Weather StatementPUBSaguache25 min
Jun 9, 5:10 PM MDTSpecial Weather StatementPUBLas Animas65 min
Jun 9, 5:28 PM MDTSpecial Weather StatementPUBTeller32 min
Jun 9, 5:33 PM MDTSpecial Weather StatementPUBFremont27 min

Nearby

Flash Flood Warnings in Colorado, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.